MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.revmed.2005.07.005

Медицинская библиотека · La Revue de medecine interne · 2005

[Pravastatin-induced dermatomyositis].

Zuech P, Pauwels C, Duthoit C, Méry L, Somogyi A, Louboutin A, Veyssier-Belot C

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

INTRODUCTION

The toxic myopathy caused by statins (HMG-CoA reductase inhibitors) is well established. Recent reports add to these effects systemic immune diseases including systemic lupus erythematosus, vasculitis, polymyositis or dermatomyositis.

EXEGESIS: We report a case of dermatomyositis in a 69-year-old patient treated with pravastatin [Elisor]. She presented with typical features of dermatomyositis 2 years after she started a treatment with pravastatin. The treatment was discontinued and she slowly improved, with a transient dermocorticosteroid treatment. Eight other patients with dermatomyositis and chronic treatment with HMG-CoA reductase inhibitors are reported in the literature. All of them presented with classical features of dermatomyositis. The discontinuation of the treatment was followed by spontaneous clinical and biological improvement in 3/9 patients. The other patients received high doses of corticosteroids and improved, except one patient who died of respiratory failure (pulmonary fibrosis) despite the adjunction of oral cyclophosphamide [Endoxan]. In these patients, dermatomyositis can be considered as a severe adverse reaction to HMG-CoA reductase inhibitors although a distinct casual link cannot be definitely established.

CONCLUSION

The increasing prescription of statins has led to the parallel increment of reported side-effects, where autoimmune diseases are now described. Among them, our case of dermatomyositis in a patient receiving pravastatin adds to the eight reported cases in the literature and highlights the potential role of statins as triggers of immune systemic diseases.

Для цитирования: Zuech P, Pauwels C, Duthoit C, Méry L, Somogyi A, Louboutin A, Veyssier-Belot C. [Pravastatin-induced dermatomyositis].. La Revue de medecine interne. 2005. DOI: 10.1016/j.revmed.2005.07.005.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.